MAUDE Adverse Event Report: FRESENIUS VIAL S.A.S. VOLUMAT MC AGILIA US; INFUSION PUMP SYSTEM

FRESENIUS VIAL S.A.S. VOLUMAT MC AGILIA US; INFUSION PUMP SYSTEM
Model Number Z021135
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/20/2026
Type of Reportable Event Malfunction
Event or Problem Description
The following has been reported by customer: error 37 - can't operate pump customer sent in the request form reporting: error 37 - can't operate pump.Reporting as a conservative measure.Adverse effects were not reported.Device history record was not reviewed as the device has already gone through its first preventive maintenance.Device history log was reviewed.Several technical errors 37 related to the reported event were found.The reported device was received in lake zurich and its investigation was performed by our local technical team.According to provided information, the reported event was not reproduced but external inspection found delaminated start/ ok button that could firmed the reported event.During tests, ocs test failed (missing ribbon cable z179413).Internal inspection found that ribbon cable from cpu board to power supply board is missing likely due to a mishandling of the device.This complaint regarding the error 37 is considered as valid, linked to an ageing of the keypad.To our knowledge this complaint is not being related to patient safety.This complaint is considered as: valid.The trend is: normal.

Brand Name
VOLUMAT MC AGILIA US
Common Device Name
INFUSION PUMP SYSTEM
Manufacturer (Section D)
FRESENIUS VIAL S.A.S.
le grand chemin
brezins, 38590
FR  38590
Manufacturer (Section G)
FRESENIUS VIAL S.A.S.
le grand chemin
brezins, 38590
FR   38590
Manufacturer Contact
rebecca mccandless
3 corporate drive
lake zurich, IL 60047
8475502913
MDR Report Key25408798
Report Number3000240707-2026-00217
Device Sequence Number10669065
Product Code FRN
UDI-Device Identifier04086000851794
UDI-Public04086000851794
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K121613
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberZ021135
Device Catalogue NumberZ021135
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2026
Initial Report FDA Received Date06/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/19/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown